Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 268904, 10 pages
http://dx.doi.org/10.1155/2013/268904
Research Article

Reaction Wheel Installation Deviation Compensation for Overactuated Spacecraft with Finite-Time Attitude Control

1College of Engineering, Bohai University, Jinzhou 121013, China
2Department of Engineering, Faculty of Engineering and Science, The University of Agder, 4898 Grimstad, Norway

Received 11 October 2013; Accepted 24 October 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Aihua Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aihua Zhang, Jianfei Ni, and Hamid Reza Karimi, “Reaction Wheel Installation Deviation Compensation for Overactuated Spacecraft with Finite-Time Attitude Control,” Mathematical Problems in Engineering, vol. 2013, Article ID 268904, 10 pages, 2013. https://doi.org/10.1155/2013/268904.